MathSciNet Relay Station
MathSciNet bibliographic data
MR478385 (57 #17866) 60J99 (60K35)
Dang-Ngoc, N.; Royer, G. Markov property of extremal local fields. Proc. Amer. Math. Soc. 70 (1978), no. 2, 185–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement